2 doctors weighed in:

What will happen after taking becelac..?? My mom is feeling headaches and back pain is this is due toto this medicine?? And she is in high fever.!

2 doctors weighed in
1 doctor agrees

In brief: Becelac is not the

cause of your mother's symptoms.
It is a probiotic with vitamins recommended to help prevent antibiotic associated diarrhea among other benign uses. Your mother's symptoms require immediate medical attention to rule out or treat if present more serious infection. High fever, head and back pain can be from flu or similar viral illnesses but also can be associated with serious bacterial illnessThe niacin in Becelac forte can cause flushing but not high fever

In brief: Becelac is not the

cause of your mother's symptoms.
It is a probiotic with vitamins recommended to help prevent antibiotic associated diarrhea among other benign uses. Your mother's symptoms require immediate medical attention to rule out or treat if present more serious infection. High fever, head and back pain can be from flu or similar viral illnesses but also can be associated with serious bacterial illnessThe niacin in Becelac forte can cause flushing but not high fever
Dr. Lois Freisleben-Cook
Dr. Lois Freisleben-Cook
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors